Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Welting with Humira


06-26-2010, 07:50 AM   #1
Vivvian's Mommy
Member
 
Vivvian's Mommy's Avatar
 
Join Date: May 2010

My Support Groups:
Welting with Humira

Does anyone welt after they get their Humira shot?I know it puffs a little after getting it,but then mine welts up and it gets all red and itchy,after that in turns into a big bruise that last till my next shot.Also I get really tired and sick feeling and the next morning I have a big headache and I find clumps of my hair on the pillow.This last for 2 or 3 days.The doctor said it was natural.Anyone else have these problems?
__________________
Sylvia
Living Life as it Comes
_____________________________________________
Diagnosis-Crohn's Disease and Ulcerative Colitis since 1997 at age 12
Medication-Humira every 2weeks 40mg and Imuran 100mg,B-12 drops and Multi-Vitamin
06-26-2010, 08:46 AM   #2
katiesue1506
Senior Member
 
Join Date: Nov 2006
Yeah I used to get these... check out the Humira Club thread... its a good read but it'll tell you everything about Humira.
06-27-2010, 10:28 AM   #3
ChefShazzy
Senior Member
 
ChefShazzy's Avatar
 
Join Date: Mar 2009
Location: Pointe Claire, Quebec
I don't get headaches or lose any hair, but yeah, I get a huge itchy spot at the injection site. If yours is minor you might get relief by taking some sort of antihistamine such as Allegra or Benadryl before you inject.

Which reminds me, I need to stop in on the Humira Club thread, see you there...
__________________
-Sharon
_______________________________
Diagnosis: Crohn's Disease (May 2007)
Meds: Double-dose of Remicade, every 6 weeks
*I'm going to start saying I'm in REMISSION now! Three years since my last hospitalization!*
06-28-2010, 02:19 AM   #4
Christina
Member
 
Join Date: Jun 2010
Location: atlanta, Georgia
I got the welts, but kept at it for a couple of months. It turned out the Humira did nothing for me in the end. I am gonna go check out the Humira Club Thread . . .
06-28-2010, 11:17 AM   #5
HeatherMN
Senior Member
 
Join Date: May 2010
I would get welts from them if I did the shot in my stomach, now I use the tops of my thighs instead, and have never had a welt from it. Bruising yes, welts no.
12-10-2010, 02:24 PM   #6
outlier
Senior Member
 
outlier's Avatar
 
Join Date: Jun 2010
Location: New York, New York

My Support Groups:
I just noticed this on my leg. The itching is driving me crazy. I was blaming my skirt for a little while and was upset because it's new. But then I looked and i have a red bump where I injected. This is my first welt, I feel part of the club now.
What is amusing me is when i did the shoot I couldn't figure out where to put the bandaid, no mark, no blood. I thought i did something wrong.
I must no itch. is my mantra for today
__________________
Diagnosed: Crohn's Oct '09
Extraintestinal: scleritis May '08, GERD Aug '09, ankylosing spondylitis Feb '10
Current Meds: Humira, Asacol, Dexilant, domperidone, Tramadol and a whole lot of vitamins
No more sulfasalazine, Methotrexate, Xibrom, Pred Forte and Iron
12-19-2010, 08:47 PM   #7
DavidA
 
Join Date: Dec 2010
I get welts every time but if you medicate with claritin or benadryl if you want to sleep really well the day of the shot it clears up fairly quickly. Haven't had the other symptoms you described but I had a killer two day headache after my loading dose. If it's happening with every injection, that doesn't sound right.
12-19-2010, 09:36 PM   #8
outlier
Senior Member
 
outlier's Avatar
 
Join Date: Jun 2010
Location: New York, New York

My Support Groups:
I'm going to try this. I got a welt and itching agian this week. I wonder why I started to develop a reaction.

a headache does not sound fun.
12-21-2010, 10:18 PM   #9
aliciars
Senior Member
 
Join Date: Dec 2010
I get bruises some times. Some times the whole area is tender for a day or two. Welts no.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Welting with Humira
Thread Tools


All times are GMT -5. The time now is 02:58 AM.
Copyright 2006-2017 Crohnsforum.com